Follow
Roman Glebov
Roman Glebov
Hebrew University of Jerusalem
No verified email
Title
Cited by
Cited by
Year
Finitely forcible graphons and permutons
R Glebov, A Grzesik, T Klimošová
Journal of Combinatorial Theory, Series B 110, 112-135, 2015
572015
On extremal hypergraphs for Hamiltonian cycles
R Glebov, Y Person, W Weps
European Journal of Combinatorics 33 (4), 544-555, 2012
412012
A problem of Erdős and Sós on 3-graphs
R Glebov, D Král, J Volec
Israel Journal of Mathematics 211 (1), 349-366, 2016
362016
A problem of Erdős and Sós on 3-graphs
R Glebov, D Král, J Volec
Israel Journal of Mathematics 211 (1), 349-366, 2016
322016
On the number of Hamilton cycles in sparse random graphs
R Glebov, M Krivelevich
SIAM Journal on Discrete Mathematics 27 (1), 27-42, 2013
292013
Conflict-free colouring of graphs
R Glebov, T Szabó, G Tardos
Combinatorics, Probability and Computing 23 (3), 434-448, 2014
252014
On the maximum number of Latin transversals
R Glebov, Z Luria
Journal of Combinatorial Theory, Series A 141, 136-146, 2016
232016
Biased games on random boards
A Ferber, R Glebov, M Krivelevich, A Naor
Random Structures & Algorithms 46 (4), 651-676, 2015
232015
On the concentration of the domination number of the random graph
R Glebov, A Liebenau, T Szabó
SIAM Journal on discrete mathematics 29 (3), 1186-1206, 2015
222015
Building spanning trees quickly in Maker-Breaker games
D Clemens, A Ferber, R Glebov, D Hefetz, A Liebenau
SIAM Journal on Discrete Mathematics 29 (3), 1683-1705, 2015
152015
Infinite‐dimensional finitely forcible graphon
R Glebov, T Klimošová, D Král'
Proceedings of the London Mathematical Society 118 (4), 826-856, 2019
142019
Densities in large permutations and parameter testing
R Glebov, C Hoppen, T Klimošová, Y Kohayakawa, H Liu
European Journal of Combinatorics 60, 89-99, 2017
132017
The number of Hamiltonian decompositions of regular graphs
R Glebov, Z Luria, B Sudakov
Israel Journal of Mathematics 222 (1), 91-108, 2017
122017
Extremal graphs for clique-paths
R Glebov
arXiv preprint arXiv:1111.7029, 2011
112011
The threshold probability for long cycles
R Glebov, H Naves, B Sudakov
Combinatorics, Probability and Computing 26 (2), 208-247, 2017
102017
On Hamilton cycles and other spanning structures
R Glebov
102013
How many colors guarantee a rainbow matching?
R Glebov, B Sudakov, T Szabó
arXiv preprint arXiv:1211.0793, 2012
102012
Compactness and finite forcibility of graphons
R Glebov, J Volec
Journal of the European Mathematical Society 21 (10), 3199-3223, 2019
92019
On covering expander graphs by Hamilton cycles
R Glebov, M Krivelevich, T Szabó
Random Structures & Algorithms 44 (2), 183-200, 2014
92014
’, and J. Volec
R Glebov, D Král
A problem of Erdős and Sós on 3-graphs, 349-366, 0
9
The system can't perform the operation now. Try again later.
Articles 1–20